Communications in Mathematical Physics

The Pfaffian line bundle

David Borthwick

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 149, Number 3 (1992), 463-493.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104251304

Mathematical Reviews number (MathSciNet)
MR1186039

Zentralblatt MATH identifier
0785.58009

Subjects
Primary: 58G26
Secondary: 46N99: None of the above, but in this section 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}

Citation

Borthwick, David. The Pfaffian line bundle. Comm. Math. Phys. 149 (1992), no. 3, 463--493. http://projecteuclid.org/euclid.cmp/1104251304.


Export citation